A theorem of Gieseker-Petri type for Prym varieties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, pp. 671-683.
@article{ASENS_1985_4_18_4_671_0,
     author = {Welters, Gerald E.},
     title = {A theorem of {Gieseker-Petri} type for {Prym} varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {671--683},
     publisher = {Elsevier},
     volume = {Ser. 4, 18},
     number = {4},
     year = {1985},
     doi = {10.24033/asens.1500},
     zbl = {0628.14036},
     mrnumber = {88a:14034},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1500/}
}
TY  - JOUR
AU  - Welters, Gerald E.
TI  - A theorem of Gieseker-Petri type for Prym varieties
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1985
DA  - 1985///
SP  - 671
EP  - 683
VL  - Ser. 4, 18
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1500/
UR  - https://zbmath.org/?q=an%3A0628.14036
UR  - https://www.ams.org/mathscinet-getitem?mr=88a:14034
UR  - https://doi.org/10.24033/asens.1500
DO  - 10.24033/asens.1500
LA  - en
ID  - ASENS_1985_4_18_4_671_0
ER  - 
%0 Journal Article
%A Welters, Gerald E.
%T A theorem of Gieseker-Petri type for Prym varieties
%J Annales scientifiques de l'École Normale Supérieure
%D 1985
%P 671-683
%V Ser. 4, 18
%N 4
%I Elsevier
%U https://doi.org/10.24033/asens.1500
%R 10.24033/asens.1500
%G en
%F ASENS_1985_4_18_4_671_0
Welters, Gerald E. A theorem of Gieseker-Petri type for Prym varieties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 4, pp. 671-683. doi : 10.24033/asens.1500. http://www.numdam.org/articles/10.24033/asens.1500/

[1] E. Arbarello, M. Cornalba, P. A. Griffiths and J. Harris, Geometry of Algebraic Curves, Vol. I, Springer-Verlag, 1985. | MR | Zbl

[2] P. Deligne and D. Mumford, The Irreducibility of the Space of Curves of Given Genus, (Publ. Math. I.H.E.S., Vol. 36, 1969, pp. 75-110). | Numdam | MR | Zbl

[3] D. Eisenbud and J. Harris, A Simpler Proof of the Gieseker-Petri Theorem on Special Divisors (Inv. Math., Vol. 74, 1983, pp. 269-280). | MR | Zbl

[4] D. Gieseker, Stable Curves and Special Divisors : Petri's Conjecture (Inv. Math., Vol. 66, 1982, pp. 251-275). | MR | Zbl

[5] J. Harris, Theta-characteristics on Algebraic Curves (Trans. A.M.S., Vol. 271, 1982, pp. 611-638). | MR | Zbl

[6] G. Kempf, On the Geometry of a Theorem of Riemann (Annals of Math., Vol. 98, 1973, pp. 178-185). | MR | Zbl

[7] D. Mumford, Prym varieties I, in : Contributions to Analysis, Academic Press, 1974, pp. 325-350. | MR | Zbl

[8] D. Mumford, Theta Characteristics of an Algebraic Curve (Ann. scient. Éc. Norm. Sup., Vol. 4, 1971, pp. 181-192). | Numdam | MR | Zbl

[9] A. N. Tjurin, The Geometry of the Poincaré Theta Divisor of a Prym Variery (Math. U.S.S.R. Izv., Vol. 9, 1975, pp. 951-986). | Zbl

Cited by Sources: